# SDR FDEA201606111947

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270260020000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PANEL 241KJ CRACKED.  FABRICATED FLOOR PANEL 241KJ ON T16/1211788 IAW DWG SRZ-25-005.  CLASSIFIED AS A CAT A,  MAJOR REPAIR.
